

Wednesday, December 11, 2019 8:30 a.m. to 4:00 p.m.

Hilton Harrisburg Hotel
Lancaster/Gettysburg/Carlisle Room (2<sup>nd</sup> Floor)
One North Second Street
Harrisburg, PA 17101

8:00 a.m. to 8:30 a.m. - Registration and Continental Breakfast

8:30 a.m. to 8:45 a.m. – **Goals and Objectives for the Day** – Robert Ferguson, MPH, Director of Government Grants and Policy, Jewish Healthcare Foundation (JHF)

8:45 a.m. to 9:15 a.m. – **Spotlight on Community-Based Organizations** – Moderated by Carol Frazer, LPC, Practice Transformation Specialist, Pittsburgh Regional Health Initiative (PRHI)

- Demia Horsley, MPH, CLC, CD (DONA), Healthy Start, Inc.
- Aleasha Freeman, Deputy Administrator, Delaware County Office of Early Intervention

9:15 a.m. to 10:15 a.m. – PA PQC Reflection Panel: Quality Improvement Journey – Moderated by Jennifer Condel, SCT (ASCP) MT, Manager, Lean Healthcare Strategy and Implementation, PRHI

#### Panelists:

- Celina Migone, MD, Clinical Associate, Neonatology, CHOP Newborn Care, Einstein Medical Center Montgomery
- Rachel Zimmerman, DO, Pediatrician, Mount Nittany Health System
- Shawndel Laughner, MHA, BSN, CNML, RNC-OB, C-EFM, Director of Women and Children's Services, St. Clair Hospital
- Janice Pettinato, BSN, RN, Clinical Coordinator, New Beginnings, Wayne Memorial Hospital

10:15 a.m. to 10:25 a.m. - Break & Networking

10:25 a.m. to 10:50 a.m. - Team Reflection Time: What has been your team's PA PQC journey?

Members of your PA PQC team will be given time to review your QI Journey. To guide this work, there will be copies of a worksheet at each table for your team to complete and take back to your organization.

10:50 a.m. to 12:00 p.m. – Addressing Maternal/Child Health Equity and Racial/Ethnic Implicit Bias – Arthur James, MD, Clinical Associate Professor, Department of Obstetrics and Gynecology, Ohio State University

12:00 p.m. to 1:00 p.m. - Lunch & Northeastern PA PQC (NEPaPQC) Networking Meeting

PA PQC health plans and birth hospitals/NICUs from the Northeastern Pennsylvania region will take their lunch to the United States Room on the Third Floor for a NEPaPQC networking session and meeting.

Everyone else will have their lunch in the main room.

1:00 p.m. to 1:40 p.m. – **Supporting Patient Advocates, Leaders, and Advisors** – Demia Horsley, MPH, CLC, CD (DONA), Healthy Start, Inc. and Leta Scott

1:40 p.m. to 3:20 p.m. – Peer-to-Peer Knowledge Cafes on How to Implement the PA PQC Key Interventions

Participants will go to two of the five Knowledge Café breakouts below. After the host of the knowledge café describes their process and results, PA PQC facilitators will moderate a peer-to-peer learning conversation about challenges and successes.

#### The schedule of events is:

- 1. 1:40 p.m. to 1:45 p.m. Introductions (5 min.)
- 2. 1:45 p.m. to 1:50 p.m. Travel to knowledge café round 1 (5 min.)
- 3. 1:50 p.m. to 2:30 p.m. Knowledge café round 1 (40 min.)
- 4. 2:30 p.m. to 2:35 p.m. Travel to knowledge café round 2 (5 min.)
- 5. 2:35 p.m. to 3:15 p.m. Knowledge café round 2 (40 min.)
- 6. 3:15 p.m. to 3:20 p.m. Travel back to main room (5 min.)

#### Knowledge Café: MAT Initiation and Continuation for Maternal OUD

#### Knowledge Café Hosts:

- Amanda Flicker, MD, Chief of Obstetrics, Vice-Chair Quality Ob/Gyn, Lehigh Valley Health Network
- Kay Young, RN, Ob/Gyn Quality and Safety Nurse, Lehigh Valley Health Network Room: Bridgeport (2<sup>nd</sup> floor)

Knowledge Café: OUD/NAS education, linkage, and monitoring: The PEARL Program

#### Knowledge Café Hosts:

- Debra Bonner, RNC, BSN, Nurse Navigator, The PEARL Program, Crozer Keystone Health System
- Shannon Thompson, Senior Administrative Director of Psychiatry, Crozer Keystone Health System

Room: Governor (2<sup>nd</sup> floor)

# Knowledge Café: NAS Screening and Inter-Rater Reliability

# Knowledge Café Hosts:

- Belinda Callaghan MSN, RN, Director of Nursing, Women & Infants Center, Jefferson Hospital, Allegheny Health Network
- Amanda Shafton, CNM, Certified Nurse-Midwife, Jefferson Hospital, Allegheny Health Network
- Beth Konick, BSN, RNC-NIC, Director of Nursing Operations, West Penn Hospital, Allegheny Health Network

Room: Brady (2<sup>nd</sup> floor)

# Knowledge Café: PA PQC Data Collection and Tracking

# Knowledge Café Hosts:

- Karena Moran, PhD, Research and Quality Project Manager, Geisinger Health System
- Robert Ferguson, MPH, Director of Government Grants and Policy, JHF

Room: Lancaster/Gettysburg/Carlisle (the main room on the 2<sup>nd</sup> floor)

# Knowledge Café: Educating Providers about Racial/Ethnic Implicit Bias

#### Knowledge Café Host:

• Mari-Carmen Farmer, MSN, CNM, Midwife, Thomas Jefferson University Hospital Room: Lochiel (3<sup>rd</sup> floor)

3:20 p.m. to 4:00 p.m. – **Quality Improvement Team Action Planning & Wrap-Up** – Pauline Taylor, Program Specialist, Jewish Healthcare Foundation

# Save the dates for the PA PQC Learning Collaboratives in 2020!

Register here: <a href="https://www.whamglobal.org/member-content/register-for-sessions">https://www.whamglobal.org/member-content/register-for-sessions</a>

3/18/20 830am to 4pm at the Hilton Harrisburg

6/11/20 830am to 4pm at the Hilton Harrisburg

9/3/20 830am to 4pm at the Best Western Harrisburg

12/16/20 830am to 4pm at a location TBA